It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-14-2004, 07:51 AM   #1
Junior Member
 
Join Date: Jun 2003
Posts: 32
Ava11 HB User
Question Sorry to bring up weight gain AGAIN but, I have a ?

Ok, I've been on Prozac for 2.5 months and haven't gained any weight. In fact, I lost about 3lbs. I've been on both Paxil and Zoloft in the past and gained weight but I can't remember how long I was on them before I started to gain weight. The only thing I've changed is that I follow the South Beach Diet but I'm in the maintenance phase so my diet isn't that strict. I mainly try to avoid white flour and sugar as much as possible.

For those of you that have gained weight on Prozac or other AD.......how long did it take before you started to put on the weight??

Thanks!!

Ava

 
Old 04-14-2004, 08:35 AM   #2
Junior Member
 
Join Date: Apr 2004
Location: OHIO
Posts: 35
NANKY HB User
Re: Sorry to bring up weight gain AGAIN but, I have a ?

I WAS ORIGINALLY ON CELEXA AND I GAINED 20 LBS IN 4 MONTHS.
AFTER MANY OTHERS,AND MORE WEIGHT GAIN I AM ON WELLBUTERIN THEY SAY A SIDE EFFECT TO THIS IS WEIGHT LOSS. I HAVE NOT SEEN IT. GOOD LUCK ON YOUR DIET. I AM ON ONE TOO. IS THIS SYSTEM YOU ARE ON EXPENSIVE. IF IT WORKS PLEASE LET ME KNOW.

 
Sponsors Lightbulb
   
Old 04-14-2004, 09:54 AM   #3
Junior Member
 
Join Date: Jun 2003
Posts: 32
Ava11 HB User
Re: Sorry to bring up weight gain AGAIN but, I have a ?

I did lose 25lbs (which I gained on Zoloft) while off meds and now we'll see if I can maintain on Prozac. The South Beach Diet is a book and you can find it pretty much anywhere!!

 
Old 04-14-2004, 03:30 PM   #4
Senior Member
 
Join Date: Mar 2004
Posts: 175
bastila HB User
Re: Sorry to bring up weight gain AGAIN but, I have a ?

I gained weight while on Prozac and could not get it off. When i went on an orgainic diet and started eating more proten the weight begain to come off slowly. I am on Lexapro and i am not gaining weight on it. I have been dieting and have lost a bit more weight while on the Lexapro. To lose weight generally a person has to consume about 1500 calories a day. That is 500 calories per meal for three meal per day. Does not feel like much to eat. Keep up the good fight.
Sincerely,
Bastila

 
Old 04-14-2004, 04:54 PM   #5
Senior Member
 
Join Date: Mar 2004
Posts: 156
possum HB User
Re: Sorry to bring up weight gain AGAIN but, I have a ?

I've been on Prozac for 5 weeks.

Now that I know my symptoms are NOT due to hypoglycemia I'm losing weight on a weekly basis till I feel I've lost enough.

My diet is outlined in this topic on these boards: [URL=http://www.healthboards.com/boards/showthread.php?t=164765]weightgain on medication from Happy Pills[/URL]
__________________
Mr designer, if your fashion is so good, why do you need expensive models?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
weight gain and eating disorder melly3407 Bipolar Disorder 7 08-08-2007 12:16 AM
Excessive weight gain brainchild Women's Health 5 12-21-2006 12:29 PM
weight gain, WHY???? case1 Eating Disorder Recovery 23 11-02-2006 07:01 AM
Metabolism and problem with eating (long post- sorry) *Lai* Weight Loss 14 07-23-2006 01:00 PM
singulair&weight gain shelleyA Asthma 12 03-18-2006 09:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!